# SDR SWIA202265672

- Difficulty date: March 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL COMMON TO STR23R BETWEEN FS913 AND FS927.    (C CHECK RO 5/23/22)    REMOVED AND INSTALLED NEW INTERCOSTAL AT STGR 23R BETWEEN FS913 AND FS927 PER DWG# SH690-37060 REV AC AND CRJ 900 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
